MathSciNet Relay Station
MathSciNet bibliographic data
MR2052906 (2005b:60053) 60F05 (60F15 62H10)
Jiang, Tiefeng The asymptotic distributions of the largest entries of sample correlation matrices. Ann. Appl. Probab. 14 (2004), no. 2, 865–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement